Hi im a 17 year old male my gf just told me today that she has chlamydia and just a couple days ago I went to the doctor because I'm ill. I have inflamed lympnods and irrated and scrathcy throat but I didnt think much of it than. But now I'm think I might have chlamydia in my mouth. The doctor perscribed amoxicillin with clavulanate potassium 875/125 mg and also clindamycin 300mg. I take both these pills 2 times a day. And I was wondering if this curses chlamydia cause even if I dont have it in my mouth I might have it down low. So yes it would be awesome if you could tell me If either of these two medicens curses chlamydia and if so am i taking enough of the medication. I am taking these medications for 10 days. Thank you in advanced for your answer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.